# SDR QXEA2013112501511

- Difficulty date: November 25, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 6,605 hours, 6,760 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Part number: 478604
- Condition: Bent
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND NOSE GEAR RT AFT DOOR LINKAGE ROD BENT AT INBD KNUCKLE. INSTALLED NEW LINKAGE IAW MM TASK 32-22-01-400-801, PAR 1-4. OPS CHECKS GOOD.  RETURNED TO SERVICE.
